Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on the decomposition of stress and strain tensors


Authors: Bernard Budiansky and Carl E. Pearson
Journal: Quart. Appl. Math. 14 (1956), 327-328
MSC: Primary 53.1X
DOI: https://doi.org/10.1090/qam/80951
MathSciNet review: 80951
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: https://doi.org/10.1090/qam/80951
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society